# SDR 06FDEA2807

- Difficulty date: August 3, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11
- Aircraft serial: 48747
- Aircraft time: 37,827 hours, 8,662 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER WINGLET FOUND RIB CRACK.  RIB REMOVED AS PER SRM 51-33-01   VOLUME II.    NEW RIB FABRICATED AS PER DRAWING ARB7774 AND INSTALLED AS PER SRM 51-33-01   VOLUME II.    REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
